# SDR USAA2013052200005

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 16,259 hours, 5,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C2349
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 11,619 hours, 3,819 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DOOR 3R CHECK PRESSURE AMBER LIGHT ON.  DOOR WAS ARMED.  R & R R3 DOOR SLIDE BOTTLE IAW MM 25-62-49-0401-A.
